MathSciNet Relay Station
MathSciNet bibliographic data
MR141989 (25 #5384) 47.25
Chacon, R. V. Resolution of positive operators. Bull. Amer. Math. Soc. 68 1962 572–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement